# SDR DALA2020100503274

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 76,488 hours, 13,036 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE NR 2 PYLON MID SPAR WEB WAS FOUND CRACKED ON THE INBOARD SIDE AT NAC STA 290 ALONG WITH THE CLOSEOUT C/W ERA 575999-14.
